MathSciNet Relay Station
MathSciNet bibliographic data
MR584228 35Q10 (76D05)
Galdi, Giovanni P.; Rionero, Salvatore A priori estimates, continuous dependence and stability for solutions to Navier-Stokes equations on exterior domains. Riv. Mat. Univ. Parma (4) 5 (1979), part 2, 533–556 (1980).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement